Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kateliz1

Member
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About kateliz1

  • Rank
    New Member
  1. Yeah I got off of it. I couldn't do it maybe I had a reaction but it was big red painful inflammation! Good luck to everyone=)
  2. My friend had this for so long she thought it was butt acne. She finally went to a derm and they told her it was a staph infection!
  3. Green smoothies are awesome! Definitely good for skin and hair and eeeverryythingggg. I use: 1 banana 1/2 mango some pineapple slices (4) a handful of Kale or spinach 4 ice cubes coconut water! delish. Yep that's my recipe. Had to share i'm addicted to these things!
  4. Hey! It doesn't look so bad=) You're young and since you mentioned it coming back around your time of month it sounds hormonal to me! You could look into going on a birth control pill to level out your hormones if that's something you're not against.. maybe go see your doctor again and have him prescribe a different topical or even an oral antibiotic. There's like a zillion posts on this site about various hormonal treatments as well as antibiotic treatments.
  5. I did stop all prescriptions, by that i just mean the anitbiotic and birth control. Right now I'm using an over the counter benzoyl peroxide wash two times a day and epiduo at night. Yea the birth control deffffffinitely took my hormones for a trip. I really don't want to go back on it because I'm scared to make it worse and I'd rather just find a regimen that doesn't include oral prescriptions? If that makes sense. But ugh i guess as a last resort if it keeps getting worse... I take a multivita
  6. I'm a nineteen year old female who decided to start the birth control,yaz, about three months ago for birth control purposes only. During these three months i started to get breakouts around my mouth, something that's never happened to me before. I called my gyno who told me to continue with the three months blah blah whtaever. I saw a dermatologist who saw me for hm five minutes? Rude.. and prescribed me epiduo which didn't do much. I then saw my regular doctor who looked at me and prescribed m
  7. I started YAZ about three months ago just for the sake of birth control. PERFECT skin prior to YAZ. Now, since I've been on, my skin has broken out all around my lip and chin area. Even some on my cheeks. In addition, I've been extremely depressed/moody (skin breaking out is not helping those factors). Well, I've decided to quit the pill. Mid pack, I called my gyno she said sometimes people have adverse reactions to pills. Just wondering if anyone went through something similar. Extremely frustr
  8. I am a nineteen year old female. I have had such clear skin my whole life then recently about a month ago i started breaking out around my chin and mouth area. No it is not herpes! I saw a dermatologist who prescribed me minocycline 100 mg once a day. Ive been on for about a week and my skin has gotten WORSE. Is there an initial breakout? Any thoughts welcomed
×